# SDR YENA2022042700402

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 02314
- Aircraft time: 66,324 hours, 23,871 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Part serial: A81564
- Condition: Failed
- Location: Fwd-Cargo-Door
- Part time: 41,773 hours, 15,206 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1379, DCA-FLL. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL). 'AFT CARGO DOOR CAUTION MESSAGE DISPLAYED AFTER TAKEOFF( ECAM IND CARGO DOOR (FWD/AFT & BULK) ); REMOVED AND REPLACED AFT CARGO DOOR PROXIMITY SENSOR  FIN # 32WV IAW AMM 52-71-12. OPS CHECK OK. INDICATION NORMAL. THIS CLEARS MDDR # 471494. MX-4 UPDATED. MCC NOTIFIED. PLACARD REMOVED.'
